# SDR IXXA060184S

- Difficulty date: June 7, 2004
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129523
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND END FITTING CRACKED AT STATION Y1530 LONGERON 21 RIGHT.  REMOVED DAMAGED END FITTING.  LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW END FITTING AT STATION Y1530 LONGERON 21 RIGHT IAW DC8 SRM 51-1-20D, AND 53-2-0.
